# SDR MWEA030172

- Difficulty date: April 15, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 75,669 hours, 62,444 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 59121551
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP FOUND DENT 1 X .068 INCH DEEP AT STATION XRS 320.  CUT OUT DAMAGE, FABRICATED AND INSTALLED DOUBLER.
